MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH ANATOMICAL SHOULDER REVERSE, SCREW SYSTEM, 4.5-30; ZIMMER TRABECULAR METAL REVERSE SHOULDER SYSTEM

ZIMMER SWITZERLAND MANUFACTURING GMBH ANATOMICAL SHOULDER REVERSE, SCREW SYSTEM, 4.5-30; ZIMMER TRABECULAR METAL REVERSE SHOULDER SYSTEM
Model Number N/A
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924); Pain (1994); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical product: catalog#: 0104201072; lot#: unknown anatomical shoulder, humeral stem, uncemented, 7.Catalog#: 0104223106; lot#: unknown anatomical shoulder reverse, humeral cup.Catalog#: 0104223236; lot#: unknown anatomical shoulder reverse, glenoid head, 36.Catalog#: unknown; lot#: unknown inverse/reverse humeral pe-inlay generic.The manufacturer did not receive x-rays, or other source documents for review.As no lot number was provided, the device history records could not be reviewed.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).The following reports are associated with this event: 0009613350-2021-00571, 0009613350-2021-00573.Explantation unknown.
 
Event or Problem Description
Patient was implanted on an unknown side and post-implantation experienced loosening of the glenoid, left shoulder, general failure of the material and recurrent pain on the left side along with acute subacromial bursitis and right rib fracture, vd.For screw breakage and loosening of the glenoid component.
 
Event or Problem Description
No change to previously reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: h2, h6, h10.Event description: it was reported that there was recurrent left should pain, loosening of the glenoid and screw breakage.Review of received data: - no medical data has been received.- due diligence: no further due diligence required as all required information to support the conclusion is available or was already requested.Product evaluation: - no product was returned; therefore, product evaluation could not be performed.Review of product documentation: - device purpose: all involved devices are intended for treatment.- product compatibility: the compatibility check could not be performed because the product identification is not available for all components.- dhr review: review of manufacturing records could not be performed due to missing lot numbers.Conclusion: it was reported that there was recurrent left shoulder pain, loosening of the glenoid and screw breakage.Neither medical records nor the devices or pictures thereof have been made available.Therefore, the course of events and the condition of the involved components remain unknown.Consequently, the reported event cannot be confirmed and possible causes could not be investigated due to the significant lack of information.The investigation did not identify a nonconformance or a complaint out of box (coob).The need for corrective measures is not indicated and zimmer switzerland manufacturing gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).

Brand Name
ANATOMICAL SHOULDER REVERSE, SCREW SYSTEM, 4.5-30
Common Device Name
ZIMMER TRABECULAR METAL REVERSE SHOULDER SYSTEM
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12793531
Report Number0009613350-2021-00572
Device Sequence Number14609881
Product Code KWS
UDI-Device Identifier00889024483026
UDI-Public00889024483026
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K052906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number01.04223.030
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexFemale